MathSciNet Relay Station
MathSciNet bibliographic data
MR1432608 90C29 (46N10 47N10 90C48)
Bianchi, M.; Hadjisavvas, N.; Schaible, S. Vector equilibrium problems with generalized monotone bifunctions. J. Optim. Theory Appl. 92 (1997), no. 3, 527–542.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement